Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 11, NWS Memphis, TN

February 15, 20255 counties in Mississippi

NWS Memphis, TN issued this tornado warning at Feb 15, 2025, 10:11 PM CST for 5 counties in Mississippi. It was in force for 49 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 15, 2025, 10:11 PM CST (04:11 UTC)
Expired
Feb 15, 2025, 11:00 PM CST
In force
49 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Chickasaw County, MS, Itawamba County, MS, Lee County, MS, Monroe County, MS, Pontotoc County, MS

The radar

The Columbus AFB radar (KGWX), 26 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 15, 10:11 PM CSTTSTM WND DMGOkolona, MSMultiple trees down and large limbs snapped between Okolona and Troy off Hwy 41.
Feb 15, 10:11 PM CSTTORNADO6 Wsw Shannon, MSShannon, MS Tornado EF-1.
Feb 15, 10:15 PM CSTTSTM WND DMGShannon, MSTrees and powerlines down in Shannon. Time is radar estimated.
Feb 15, 10:17 PM CSTTSTM WND DMGShannon, MSTrees down on home in the Old Hwy 45 and Trice St Area.
Feb 15, 10:22 PM CSTTSTM WND DMGNettleton, MSTrees down in the Nettleton Area. Time is radar estimated.
Feb 15, 10:27 PM CSTTORNADO1 Ssw Evergreen, MSSW Itawamba County, MS Tornado EF-0.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 15, 4:00 PM CSTTornado WatchSPC7 hr
Feb 15, 9:11 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 4.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2025-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2025-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -387 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-387 m²/s²
0-3 km storm-relative helicity
-415 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

667 
WFUS54 KMEG 160411
TORMEG
MSC017-057-081-095-115-160500-
/O.NEW.KMEG.TO.W.0011.250216T0411Z-250216T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1011 PM CST Sat Feb 15 2025

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Northeastern Chickasaw County in northeastern Mississippi...
  Southeastern Pontotoc County in northeastern Mississippi...
  Southern Itawamba County in northeastern Mississippi...
  Southern Lee County in northeastern Mississippi...
  Northern Monroe County in northeastern Mississippi...

* Until 1100 PM CST.

* At 1010 PM CST, a severe thunderstorm capable of producing a
  tornado was located near Troy, or 7 miles northwest of Okolona,
  moving east at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Amory, Fulton, Verona, Okolona, Shannon, Plantersville, Smithville,
  Tremont, New Salem, Troy, Evergreen, Clay, Nettleton, Hatley,
  Abney, Turon, Ballardsville, Leotis, Old Union, and Cardsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3399 8822 3397 8891 3416 8893 3433 8817
TIME...MOT...LOC 0410Z 262DEG 47KT 3408 8883 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

AEH
4 follow-up statements
739 
WWUS54 KMEG 160417
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1017 PM CST Sat Feb 15 2025

MSC017-057-081-095-115-160500-
/O.CON.KMEG.TO.W.0011.000000T0000Z-250216T0500Z/
Chickasaw MS-Pontotoc MS-Itawamba MS-Lee MS-Monroe MS-
1017 PM CST Sat Feb 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CST FOR
NORTHEASTERN CHICKASAW...SOUTHEASTERN PONTOTOC...SOUTHERN ITAWAMBA...
SOUTHERN LEE AND NORTHERN MONROE COUNTIES...

At 1017 PM CST, a severe thunderstorm capable of producing a tornado
was located near Shannon, or near Okolona, moving east at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Amory, Fulton, Verona, Okolona, Shannon, Plantersville, Smithville,
Tremont, New Salem, Evergreen, Clay, Nettleton, Hatley, Abney, Turon,
Ballardsville, Leotis, Old Union, Cardsville, and Tilden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3397 8889 3417 8888 3433 8817 3399 8822
TIME...MOT...LOC 0417Z 264DEG 34KT 3410 8875 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

AEH
025 
WWUS54 KMEG 160424
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1024 PM CST Sat Feb 15 2025

MSC017-115-160434-
/O.CAN.KMEG.TO.W.0011.000000T0000Z-250216T0500Z/
Chickasaw MS-Pontotoc MS-
1024 PM CST Sat Feb 15 2025

...THE TORNADO WARNING FOR NORTHEASTERN CHICKASAW AND SOUTHEASTERN
PONTOTOC COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CST for northeastern
Mississippi.

&&

LAT...LON 3399 8822 3398 8872 3407 8872 3408 8875
      3419 8878 3433 8817
TIME...MOT...LOC 0424Z 262DEG 47KT 3411 8863 

$$

MSC057-081-095-160500-
/O.CON.KMEG.TO.W.0011.000000T0000Z-250216T0500Z/
Itawamba MS-Lee MS-Monroe MS-
1024 PM CST Sat Feb 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CST FOR SOUTHERN
ITAWAMBA...SOUTHERN LEE AND NORTHERN MONROE COUNTIES...

At 1024 PM CST, a severe thunderstorm capable of producing a tornado
was located near Shannon, or 7 miles southeast of Verona, moving east
at 55 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Amory, Fulton, Verona, Shannon, Plantersville, Smithville, Tremont,
New Salem, Evergreen, Clay, Nettleton, Abney, Cardsville, Turon,
Tilden, Ballardsville, Bigbee, Jacinto, Parham, and Cadamy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3399 8822 3398 8872 3407 8872 3408 8875
      3419 8878 3433 8817
TIME...MOT...LOC 0424Z 262DEG 47KT 3411 8863 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

AEH
582 
WWUS54 KMEG 160437
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1037 PM CST Sat Feb 15 2025

MSC081-160446-
/O.CAN.KMEG.TO.W.0011.000000T0000Z-250216T0500Z/
Lee MS-
1037 PM CST Sat Feb 15 2025

...THE TORNADO WARNING FOR SOUTHERN LEE COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CST for northeastern
Mississippi.

&&

LAT...LON 3399 8822 3398 8866 3409 8862 3409 8854
      3424 8855 3433 8817
TIME...MOT...LOC 0436Z 244DEG 49KT 3422 8841 

$$

MSC057-095-160500-
/O.CON.KMEG.TO.W.0011.000000T0000Z-250216T0500Z/
Itawamba MS-Monroe MS-
1037 PM CST Sat Feb 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CST FOR SOUTHERN
ITAWAMBA AND NORTHERN MONROE COUNTIES...

At 1036 PM CST, a severe thunderstorm capable of producing a tornado
was located near Fulton, moving northeast at 55 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Amory, Fulton, Smithville, Tremont, New Salem, Evergreen, Clay,
Nettleton, Hatley, Abney, Cardsville, Turon, Tilden, Ballardsville,
Bigbee, Jacinto, Parham, and Cadamy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3399 8822 3398 8866 3409 8862 3409 8854
      3424 8855 3433 8817
TIME...MOT...LOC 0436Z 244DEG 49KT 3422 8841 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

AEH
896 
WWUS54 KMEG 160458
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1058 PM CST Sat Feb 15 2025

MSC057-095-160508-
/O.EXP.KMEG.TO.W.0011.000000T0000Z-250216T0500Z/
Itawamba MS-Monroe MS-
1058 PM CST Sat Feb 15 2025

...THE TORNADO WARNING FOR SOUTHERN ITAWAMBA AND NORTHERN MONROE
COUNTIES WILL EXPIRE AT 1100 PM CST...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 400 AM CST for northeastern
Mississippi.

&&

LAT...LON 3399 8822 3398 8866 3409 8862 3409 8854
      3424 8855 3433 8817
TIME...MOT...LOC 0458Z 262DEG 47KT 3426 8809 

$$

AEH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Feb 15, 5:37 PM CST, 4 hours 34 minutes earlier. Its key messages:

  • Updated at 524 PM CST Sat Feb 15 2025
  • An additional 2 to 4 inches rain will be possible over West Tennessee this evening, with 1 to 3 inches of rain possible over the remainder of the Midsouth. A Flash Flood Watch remains in effect for all of the Midsouth through 6 AM Sunday.
  • Strong to severe thunderstorms are expected for much of the Midsouth through this evening, mainly southeast of a Jonesboro Arkansas to Paris Tennessee line. All hazards (damaging winds, heavy rainfall, tornadoes, large hail) are possible. A strong tornado or two (EF2 or greater) will be possible, especially to the south of Interstate 40.
  • Well below normal temperatures are forecast next week. Accumulating snow will be possible Tuesday night into early Wednesday. Light freezing rain and sleet may mix in over north Mississippi and far southern West Tennessee Tuesday night, as Arctic air surges into the region. The coldest temperatures will occur Thursday and Friday mornings, when low temperatures will range from the upper single digits to the middle teens.
Area forecast discussion, Feb 15, 5:37 PM CST, 4 hours 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
537 PM CST Sat Feb 15 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 524 PM CST Sat Feb 15 2025

 - An additional 2 to 4 inches rain will be possible over West
   Tennessee this evening, with 1 to 3 inches of rain possible
   over the remainder of the Midsouth. A Flash Flood Watch
   remains in effect for all of the Midsouth through 6 AM Sunday.

 - Strong to severe thunderstorms are expected for much of the
   Midsouth through this evening, mainly southeast of a Jonesboro
   Arkansas to Paris Tennessee line. All hazards (damaging winds,
   heavy rainfall, tornadoes, large hail) are possible. A strong
   tornado or two (EF2 or greater) will be possible, especially to
   the south of Interstate 40.

 - Well below normal temperatures are forecast next week.
   Accumulating snow will be possible Tuesday night into early
   Wednesday. Light freezing rain and sleet may mix in over north
   Mississippi and far southern West Tennessee Tuesday night, as
   Arctic air surges into the region. The coldest temperatures
   will occur Thursday and Friday mornings, when low temperatures
   will range from the upper single digits to the middle teens.

&&

.MESOSCALE UPDATE FOR SEVERE WEATHER AND FLASH FLOODING THREAT
THIS EVENING..
Issued at 434 PM CST Sat Feb 15 2025

Large-scale forcing for ascent is overspreading the Arklamiss
this afternoon downstream of the potent trough ejecting across the
Southern Plains. This will help to erode any remaining cap noted
on local 18z and 20z raobs. A weak surface low is developing
along the frontal boundary between Little Rock and Memphis. East
of this low, the warm front has made steady poleward progress this
afternoon with temperatures and dewpoints climbing into the mid
60s as far north as Huntingdon, TN. Surface-based instability
exceeding 1500 J/kg along/south of I-40. Strong southerly flow
will allow this instability to persist well after sunset. Deep-
layer shear is more than sufficient for organized convection, in
this case meaning a QLCS and likely some supercells.

Any storms that develop ahead of the main line will pose a
damaging wind threat along with the potential for tornadoes. These
discrete cells pose the greatest risk for strong tornadoes. Along
the QLCS, damaging wind and embedded tornadoes (and mesovortices)
are the most likely hazards. The line orientation will likely from
a SW-NE direction which is largely orthogonal to the 0-3 km shear
vector. This means that tornadoes (and mesovortices) will be more
likely in areas where cold pools (line surges) reorient the QLCS
to more of a N-S direction, so watch for potential tornado
warnings in these sections of the line. Storms will grow upscale
through sunset with a few cells developing ahead of the line. This
complex will march eastward through the evening, clearing
northeast MS around the midnight hour.

Flash flooding remains a significant concern, especially north of
I-40 where heavy rainfall has occurred much of the day. Dual-pol
radar rainfall estimates are showing a low bias, meaning more rain
is falling than is estimated. This may have a downstream effect on
MRMS which does impact FLASH output. We're aware of this bias and
making internal adjustments in the warning process.

MJ

&&

.DISCUSSION...
(This evening through next Friday)
Issued at 325 PM CST Sat Feb 15 2025

A very active weather pattern will continue through the next seven
days. We begin the forecast with areas of flooding extending from
east central AR through northwest TN. This area of rain developed
along and north of an elevated stationary front early this morning.
This elevated front will pivot and eject eastward, in response to
steep midlevel height falls this evening. Short range guidance
remains consistent in developing a strongly forced QLCS over
eastern AR in the late afternoon. 21Z mixed-layer CAPE had
exceeded 1500 J/KG over the delta, southwest of Memphis. GOES
visible imagery showed several hours of partial clearing had aided
destabilization. Over the next few hours, expect rapid convective
development as convective inhibition erodes. Tornado and damaging
wind potential will be aided by 65-80 knot belt of winds at 700mb.

The QLCS will lift across the Midsouth this evening, likely
exiting to AL by midnight. Severe wind probabilities for northeast
MS have increased to 45-59%, aided by the belt of strong midlevel
winds.

The parent upper level trough will lift into the lower OH and TN
River valleys overnight. GFS and NAM depict a trough of warm air
aloft (TROWAL) wrapping around the rear flank of the upper trough,
supportive of light snow. Thereafter, Arctic air will continue to
flow into the Midsouth on Monday, with highs 30-35 degrees colder
than today.

Attention then turns to potential winter precip event Tuesday
night into early Wednesday. A slowly amplifying upper trough will
move form the central Rockies to the lower and middle MS River
Valley by Wednesday morning. This feature will pivot under a
deeper closed low over the northern Great Plains. An east-west
band of strong 700mb frontogenesis will develop over southern MO
in advance of the approaching trough Tuesday afternoon.
Frontogenesis will continue but weaken Tuesday night, as height
falls bring it into the Midsouth. Given the deep Arctic air below
700mb, SLR ratios will be likely reach or exceed 20:1. Accumulating
snow will be possible north of I-40 Tuesday night, with greatest
amounts along the AR/MO, TN/KY borders. Relative to the ECMWF, GFS
soundings depict a pronounced warm layer between 850-700mb
Tuesday evening, yielding a mixture of sleet and freezing rain
south of an east-west line through the Memphis metro. It's far
too early to get into potential snow, sleet and freezing rain
amounts. But at this time, it's fair to say that there remains a
potential for impactful snow from Memphis northward Tuesday night.

Once the midweek trough exits, a reinforcing Arctic cold front
will pass through the Midsouth. Low level frontogenesis may be
sufficient to drive a few light show showers or flurries
Wednesday afternoon. More impactful: sub-zero wind chills along
and north of Interstate 40 Thursday morning. Despite relatively
fast zonal flow aloft, the Arctic air will remain entrenched
into the upcoming weekend.

PWB

&&

.AVIATION...
(00Z TAFS)
Issued at 537 PM CST Sat Feb 15 2025

Broken/solid TSRA continues to move east through eastern AR, in
line with expected timing. Primary impact will be wind in the
first two hours, on track to arrive at MEM between 0030z and 02Z.
TUP will have enhanced probabilities of strong winds associated
with TSRA passage later this evening.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through late tonight for ARZ009-018-026>028-035-036-
     048-049-058.

MO...Flood Watch through late tonight for MOZ113-115.

MS...Flood Watch through late tonight for MSZ001>017-020>024.

TN...Flood Watch through late tonight for TNZ001>004-019>022-048>055-
     088>092.

&&

PUBLIC FORECAST...PWB
AVIATION...PWB

In the hours before

Local storm report, Feb 15, 8:08 PM CST, 2 hours 3 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Memphis TN
808 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     Hail             3 W Paris               36.30N 88.36W
02/15/2025  M1.00 Inch       Henry              TN   Emergency Mngr

            Report of Quarter Size Hail near Highway 54
            and Hathaway Road.

&&
Local storm report, Feb 15, 8:51 PM CST, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
851 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     Hail             Greenfield              36.16N 88.80W
02/15/2025  M1.00 Inch       Weakley            TN   Public

&&

MJ
Local storm report, Feb 15, 9:06 PM CST, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
906 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     Hail             Trenton                 35.98N 88.94W
02/15/2025  M1.75 Inch       Gibson             TN   Public

&&

MJ
Local storm report, Feb 15, 9:20 PM CST, 51 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Memphis TN
920 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     Hail             Paris                   36.30N 88.31W
02/15/2025  M1.00 Inch       Henry              TN   Emergency Mngr

            Quarter sized hail was reported in downtown
            Paris.

&&
Special weather statement, Feb 15, 9:32 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Memphis TN
932 PM CST Sat Feb 15 2025

MSZ015-022-023-160400-
Pontotoc MS-Calhoun MS-Chickasaw MS-
932 PM CST Sat Feb 15 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CHICKASAW...CALHOUN
AND SOUTHWESTERN PONTOTOC COUNTIES THROUGH 1000 PM CST...

At 932 PM CST, Doppler radar was tracking a strong thunderstorm over
Sabougla, or 17 miles northwest of Eupora, moving northeast at 50
mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bruce, Calhoun City, Vardaman, Derma, Pittsboro, Slate Springs,
Sabougla, Pyland, New Houlka, Big Creek, Robbs, Thorn, Parkersburg,
Reid, Loyd, Thelma, Matthews, Retreat, Dentontown, and Slate Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Mississippi. A Tornado Watch also remains in effect until 400 AM CST
for northeastern Mississippi.

&&

LAT...LON 3384 8951 3416 8918 3397 8895 3372 8931
      3372 8951
TIME...MOT...LOC 0332Z 225DEG 43KT 3375 8946

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

AEH
Local storm report, Feb 15, 9:36 PM CST, 35 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
936 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     Non-Tstm Wnd Dmg 6 SE Oxford             34.30N 89.45W
02/15/2025                   Lafayette          MS   Emergency Mngr

            Two trees down near County Road 421 and
            Highway 334.

&&

ARS

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 6:33 PM CSTSevere Thunderstorm WarningMEGDeSoto, Marshall42 min
Feb 15, 7:36 PM CSTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tate, Tunica24 min
Feb 15, 7:40 PM CSTTornado WarningMEGCoahoma, Panola, Quitman, Tate, Tunica17 min
Feb 15, 9:32 PM CSTSpecial Weather StatementMEGCalhoun28 min
Feb 15, 9:38 PM CSTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Pontotoc52 min
Feb 15, 10:09 PM CSTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc51 min
Feb 16, 12:14 AM CSTAreal Flood AdvisoryMEGAlcorn, Calhoun, Chickasaw, Itawamba, Lafayette, Lee and 7 more108 min
Feb 16, 12:45 AM CSTRiver Flood WarningMEGQuitman34 hr

Nearby

Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.